Cookies?
Library Header Image
LSE Research Online LSE Library Services

Shadows of ordered graphs

Bollobás, Bela, Brightwell, Graham and Morris, Robert (2011) Shadows of ordered graphs. Journal of Combinatorial Theory, Series A, 118 (3). pp. 729-747. ISSN 0097-3165

Full text not available from this repository.

Abstract

Isoperimetric inequalities have been studied since antiquity, and in recent decades they have been studied extensively on discrete objects, such as the hypercube. An important special case of this problem involves bounding the size of the shadow of a set system, and the basic question was solved by Kruskal (in 1963) and Katona (in 1968). In this paper we introduce the concept of the shadow ∂G of a collection G of ordered graphs, and prove the following, simple-sounding statement: if n∈N is sufficiently large, |V(G)|=n for each G∈G, and |G|

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2011 Elsevier Inc.
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 30 Mar 2011 10:31
URL: http://eprints.lse.ac.uk/33545/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only